# SDR A6WA201140423

- Difficulty date: April 16, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON PANEL 412DB SEPARATES KNIFE EDGE.  R & R FWD SEPARATOR, BLENDED AFT SEPERATOR TO WITHIN LIMITS IAW SRM 51-42-06, 51-42-13, 54-10-00 AND 51-12-00.
